# SDR COMA0470074

- Difficulty date: October 21, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 5,229 hours, 4,087 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5537 FLAP FAULT STATUS MESSAGE.  COULD NOT DUPLICATE.  OPERATIONAL CHECK SATISFACTORY.
